# SDR YENA2008013

- Difficulty date: February 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 2,786 hours, 1,714 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398912
- Part serial: 1183
- Condition: Faulted
- Location: Breaks
- Part time: 338 hours, 176 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLT NR 611, PWM-JFK, MESSAGES AT GEAR EXTENSION- BRK LH FAULT, BRK RT FAULT, REDUCED BRAKE EFFECTIVENESS ON ROLL OUT AND TAXI IN NOTED.  DE/RE-ENERGIZE A/C PER FIM 32-41-00.  REPLACED NR 4 BRAKE CONTROL VALVE PER AMM 32-41-00.  OPS OK, LEAK CHECKED OK.
